Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Lamictal With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will develop problems that involvethe nervous system. The nervous system controls thinking, movement, sensations,and feelings. There are two parts of the nervous system: the brain and the spine...
Ask the Experts

Hey Doc.......it's Alabama gal.......it's been awhile!

Hope you are doing well! Since you have been so helpful and supportive of me in the past......I want to ask you what your thoughts are rather then ask a different expert here. :)As you may remember I am Bi-polar II, have a number of other less...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...research. Atripla should be avoided in people with severe depression (you qualify!). Since you are now apparently doing well HIV-wise, there should be absolutely no reason the HIV specialists couldn't switch to a regimen that doesn't contain... Read more »

Pre Employment Drug Screening

I am on Norvir, Reyataz and Sustiva and will be required to take a pre-employment drug screenDo you know if any of these meds can produce a false positive for illicit drug use?I am also on Lamictal (lamotrigine) which is not an HIV medication and...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Yes, certain drug screen assays could result in a false positive for cannabinoids when taking sustiva. The other drugs should not result in any such false positives. Read more »

My HIV MD discriminates because of my weight

I will like to first tell you about myself, I am 47, male and was diagnosed with AIDS a little over 3 years ago and I am currently on antivirals (Viramune, Truvada) and I also suffer from clinical depression and are on anti-depressents (Zoloft,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...the prognosis for HIVers was about 10 years max. We've made remarkable, in fact miraculous, improvements in treatment of HIV/AIDS, which have dramatically decreased both morbidity (illness) and mortality (death) as demonstrated by the fact I'm... Read more »

Medicines & loose stools

I am taking Wellbutrin xl 150mg Daily, Atripla nightly, lamictal 200mg nightly, lipitor 20 mg nightly, klonopin 1mg nightly. I have been positive since 02/06. I have nondectable viral load, Tcells 375-400. I am under a bit of stress, BUT could the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Essentially all of your medications can cause/aggravate loose stools in some patients (the tenofovir in the Atripla most likely of the HIV medications) and that includes the Lamictal, Lipitor, Wellbutrin, and Klonopin! It can be a real challenge... Read more »
Articles
The Well Project

Women and HIV/AIDS

...Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay... Read more »
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, June 22, 2010

...the Forums "Hot Topics" Library Change/Update Subscription Mixed-Status Couples HIV/AIDS & Body Shape Changes HIV/AIDS Treatment Complications of HIV/HIV Meds HIV Transmission ... Read more »
Connect With Others

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

can you live a normal life without meds if ur HIV+

Posted by Anonymous, 4 Replies
...can you live a normal life without medicines if your HIV+??? How long can live without these medicines? Read more »

HIV med success stories?

Posted by sunkyst, 7 Replies
...Does anyone here have any success stories with HIV meds i.e. you've been on treatment for a while and it's working well for you without too many serious side effects? Read more »

Travelling with HIV Meds

Posted by jon_yvr, 6 Replies
...I am on 6 meds and I'm going the U.K., France, Germany, and Italy for a month. I'll be carrying alot of bottles. Has anyone had any experience Read more »